How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52474
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

i have had major pain whiich feels like muscle pain radiating

This answer was rated:

i have had major pain whiich feels like muscle pain radiating from below my shoulde all the way to the ront of my ribs. im now having major joint pain everywhere and getting worse. i had knee surgery and have been walking funny since i just started taking meloxicam 15mg once a day. not helping my knee but could it be causeing the pain in my back to get worse? i know its anti inflamitory but i can't sleep ,lay down, or sit for more than five minutes and i don't understand the major joint pain, it hurts my fingers to type nevermind my ribs which are screaming at me.
Hello. I'm Dr. Phil, licensed and practicing Internal Medicine Physician. Excellent service is my goal.

Thanks for this excellent question

How long have you had this?

any dark stool?

Any pain with eating?
Customer: replied 3 years ago.

about two weeks


no but nothing solid in weeks


when i eat it feels like my stomach is full and the top of my abdoman is going to explode standing or sitting

Thanks Matthew

I am worried that the meloxicam is giving you gastritis or an ulcer.

This drug can commonly do that.

They can cause ulcers or gastritis

I recommend you see a doctor right away and stop meloxicam immediately.

you might want to start prilosec in the meantime.

I hope this helps. If you have more questions, just reply. :)
Customer: replied 3 years ago.

i started having these symptoms before i started the new mnedication and then i was on over the counter aleve would that cause the pain as well, it really feels like someone hit my with a baseball bat in the back ribs radiating to my diaphram, breathing is hard no deep breaths or moving quickly. i'am a sports guy and know playing through pain but this feels horrible

That confirms it actually Matthew.

Aleve and meloxicam are basically the same drug.

They are NSAIDs.

NSAIDs cause ulcers.

Stop the med immediately, start prilosec and see your doctor.
Customer: replied 3 years ago.

thankyou very much its been like a anoying bloated feeling and it gets worse when i eat on a different note should someone still have pain after a maniscus sergery that they had six months ago and finally prescribing that medication be the answer. im self imployed roofing contractor so if after 8 weeks of physical therapy there is poping and pain when doing even the easiest set of stairs, never mind ladders with 100 puonds on my back. i just really want to go back to work and be preductive my family depends on it . any sugestions on what to do or who to see would be amazing i live in central connecticut


 

No, you should not still have pain after meniscus surgery

I recommend a repeat MRI of the knee

I would see a PMNR doctor. Physical medicine and rehab

They are the best at diagnosing a type of problem like this.
Customer: replied 3 years ago.

thank you very much! i now have a direction to make it better its been a long road

you're welcome Matthew. :)

I truly wish you the best.

Please don't forget a positive rating. I appreciate it. :)
Dr. Phil, MD and 5 other Medical Specialists are ready to help you
I appreciate the excellent rating.

I would be happy to help you in the future. Just ask for Dr. Phil in your question opening or bookmark this page http://www.justanswer.com/medical/expert-irondoc/

I greatly appreciate a positive rating in the customer satisfaction survey that you will receive via email. It is important for me to get your feedback. Thank you. :)

Related Medical Questions